# SDR QXEA0101411

- Difficulty date: August 24, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- Aircraft time: 25,991 hours, 36,289 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 7002260923
- Part serial: 86051299
- Condition: Malfunctioned
- Location: Ailerons
- Part time: 20,082 hours, 27,989 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDR - AIRCRAFT HARD TO ROLL LEFT AND HARD TO RETURN WINGS LEVEL AT 200-220 KNOTS. REPLACED AUTO PILOT AILERON SERVO MOTOR. INSPECTED AILERONS AND SPOILER CONTROL, NO DISCREPANCIES NOTED. OPERATIONAL CHECK FLIGHT IS GOOD. AIRCRAFT RETURNED TO SERVICE.
